Bulletin of the American Mathematical Society

Immersions and surgeries of topological manifolds

J. Alexander Lees

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 3 (1969), 529-534.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530549

Mathematical Reviews number (MathSciNet)
MR0239602

Zentralblatt MATH identifier
0176.21703

Citation

Lees, J. Alexander. Immersions and surgeries of topological manifolds. Bull. Amer. Math. Soc. 75 (1969), no. 3, 529--534. https://projecteuclid.org/euclid.bams/1183530549


Export citation

References

  • 1. A. V. Černavskiĭ, On topological imbeddings of polyhedrons into Euclidean spaces, Dokl. Acad. Nauk SSSR 165 (1965), 1257-1260=Soviet Math. Dokl. 6 (1965), 1606-1610.
  • 2. A. Haefliger and V. Poenaru, La classification des immersions combinatoires, Inst. Hautes Études Sci. Publ. Math. 23 (1964), 75-91.
  • 3. M. Kervaire and J. Milnor, Groups of homotopy spheres. I, Ann. of Math. (2) 77 (1963), 504-537.
  • 4. R. Kirby, Stable homeomorphisms, Mimeographed Notes, Institute for Advanced Study, Princeton, N. J., 1968.
  • 5. J. M. Kister, Microbundles are fibre bundles, Ann. of Math. (2) 80 (1964), 190-199.
  • 6. R. Lashof, Lees' immersion theorem and the triangulation of manifolds, Bull. Amer. Math. Soc. 75 (1969), 535-538.
  • 7. J. Milnor, A procedure for killing homotopy groups of differentiable manifolds, Proc. Sympos. Pure Math., vol. 3, Amer. Math. Soc., Providence, R. I., 1961, pp. 39-55.
  • 8. J. Milnor, Microbundles. I, Topology 3 (1964), 53-80.